Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Numerical Mathematics

Editor-in-Chief: Hoppe, Ronald H. W. / Kuznetsov, Yuri

Managing Editor: Olshanskii, Maxim

Editorial Board: Benzi, Michele / Brenner, Susanne C. / Carstensen, Carsten / Dryja, M. / Feistauer, Miloslav / Glowinski, R. / Lazarov, Raytcho / Nataf, Frédéric / Neittaanmaki, P. / Bonito, Andrea / Quarteroni, Alfio / Guzman, Johnny / Rannacher, Rolf / Repin, Sergey I. / Shi, Zhong-ci / Tyrtyshnikov, Eugene E. / Zou, Jun / Simoncini, Valeria / Reusken, Arnold


IMPACT FACTOR 2018: 3.107

CiteScore 2018: 2.43

SCImago Journal Rank (SJR) 2018: 1.252
Source Normalized Impact per Paper (SNIP) 2018: 1.618

Mathematical Citation Quotient (MCQ) 2017: 1.68

Online
ISSN
1569-3953
See all formats and pricing
More options …
Volume 11, Issue 2

Issues

Improved discretization error estimates for first-order system least squares

T. Manteuffel / S. McCormick / C. Pflaum

We study the discretization accuracy for first-order system least squares (FOSLS) applied to Poisson's equation as a model problem. The FOSLS formulation is based on an H 1 elliptic bilinear form ℱ. Since the order of convergence of the discretization in the L 2 and H 1 norms depends on the regularity of ℱ, we examine this property in detail. We then use these results together with an Aubin-Nitsche bound to develop improved discretization error estimates.

Key Words: Least squares discretization,; finite elements,; error analysis

About the article

Published in Print: 2003-06-01


Citation Information: Journal of Numerical Mathematics jnma, Volume 11, Issue 2, Pages 163–177, ISSN (Online) 1569-3953, ISSN (Print) 1570-2820, DOI: https://doi.org/10.1515/156939503766614153.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Eunjung Lee, Thomas A. Manteuffel, and Chad R. Westphal
SIAM Journal on Scientific Computing, 2015, Volume 37, Number 5, Page S503
[2]
C. A. Leibs and T. A. Manteuffel
SIAM Journal on Scientific Computing, 2015, Volume 37, Number 5, Page S314
[3]
K. Liu, T. A. Manteuffel, S. F. McCormick, J. W. Ruge, and L. Tang
SIAM Journal on Numerical Analysis, 2013, Volume 51, Number 4, Page 2214
[5]
Zhiqiang Cai and JaEun Ku
SIAM Journal on Numerical Analysis, 2011, Volume 49, Number 6, Page 2564
[6]
JaEun Ku
Computer Methods in Applied Mechanics and Engineering, 2011, Volume 200, Number 5-8, Page 830
[7]
JaEun Ku
SIAM Journal on Numerical Analysis, 2011, Volume 49, Number 2, Page 755

Comments (0)

Please log in or register to comment.
Log in